Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Dizziness Whenever I stand up

I get dizzy a lot. Whenever I stand up, about half the time I have to hold on to something to keep my balance. I also kind of start to black out where I can t see or hear clearly. These symptoms are worse when I m hungry, but still happen when I m full. This has been going on for a little over a year now. While I ve never completely lost consciousness, I have fallen a few times. Is this something I can change? Also, I don t feel like it s vertigo, because the room is not spinning. I just feel faint and weak when I stand.
Asked On : Tue, 1 Mar 2011
Answers:  2 Views:  1207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

This can be orthostatic hypotension. You need to consult your physician and get yourself thoroughly examined.

Dr. Naveen Kumar
Answered: Sat, 5 Mar 2011
I find this answer helpful
General & Family Physician Dr. Raghubhai P. Shah's  Response
Thanks for using HealthCareMagic.

Can be postural hypotension. But do not neglect. Please consult your doc. Let him have your BP in supine(sleeping), sitting and standing positions.
Answered: Sat, 5 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor